Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Yingzhou Li    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Li, Y; Yang, H; Ying, L, Multidimensional butterfly factorization, Applied and Computational Harmonic Analysis, vol. 44 no. 3 (May, 2018), pp. 737-758, Elsevier BV [doi]
  2. Wang, R; Li, Y; Darve, E, On the Numerical Rank of Radial Basis Function Kernels in High Dimensions, Siam Journal on Matrix Analysis and Applications, vol. 39 no. 4 (January, 2018), pp. 1810-1835, Society for Industrial & Applied Mathematics (SIAM) [doi]
  3. Li, Y; Ying, L, Distributed-memory hierarchical interpolative factorization, Research in the Mathematical Sciences, vol. 4 no. 1 (December, 2017), Springer Nature [doi]
  4. Zhang, L; Sun, L; Guan, Z; Lee, S; Li, Y; Deng, HD; Li, Y; Ahlborg, NL; Boloor, M; Melosh, NA; Chueh, WC, Quantifying and Elucidating Thermally Enhanced Minority Carrier Diffusion Length Using Radius-Controlled Rutile Nanowires., Nano Letters, vol. 17 no. 9 (September, 2017), pp. 5264-5272 [doi]  [abs]
  5. Li, Y; Yang, H, Interpolative Butterfly Factorization, Siam Journal on Scientific Computing, vol. 39 no. 2 (January, 2017), pp. A503-A531, Society for Industrial & Applied Mathematics (SIAM) [doi]
  6. Li, Y; Yang, H; Martin, ER; Ho, KL; Ying, L, Butterfly Factorization, Multiscale Modeling & Simulation, vol. 13 no. 2 (January, 2015), pp. 714-732, Society for Industrial & Applied Mathematics (SIAM) [doi]
  7. Li, Y; Yang, H; Ying, L, A Multiscale Butterfly Algorithm for Multidimensional Fourier Integral Operators, Multiscale Modeling & Simulation, vol. 13 no. 2 (January, 2015), pp. 614-631, Society for Industrial & Applied Mathematics (SIAM) [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320